Could My Cycling Tinnitus Be Part of Benzo Cessation?

Discussion in 'Support' started by My T Sucks, Mar 4, 2014.

tinnitus forum
    1. My T Sucks

      My T Sucks Member

      Tinnitus Since:
      Unbearable spikes since July 2012
      Since this crazy cycle of spiking T started post a far too rapid taper from 4mg of Xanax a day regimine. Could my T issues all be part of benzo cessatation syndrome?
      I feel so much better physically and mentally on the days when it backs off. Maybe its part of the "windows and waves" that can be experienced while recovering from long term high dose benzo use.
       
    2. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      It seems possible. I know it is a withdrawal symptom and 4mg seems like a lot. I take xanax but never more then 1mg a day . It could def be a possibility I think there is. a benzo withdrawal forum I heard of. Perhaps they would have better answers for you if someone here can't help.
       
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      yes, definitely. How long had you been taking it at that dose? That's a fair amount, and xanax is pretty strong as benzos go.

      If you'd been on it a short time it's not as troubling, but it still would not be unexpected to have some problems for a while.
       
    4. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Somewhere here on the forum I was telling about my w/d from Ativan and how my T went wild in the last days of my benzo experience. I was on it about 10 years. And all the extra whooshing and whistling was more than enough to make me want to go back on the Ativan, but I toughed it out. Feel good now, T is tolerable.
      My Ativan was prescribed for arrythmia, not T or anxiety.
       
    5. My T Sucks

      My T Sucks Member

      Tinnitus Since:
      Unbearable spikes since July 2012
      I was taking that dose (as perscribed) for 42 months.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.